# SDR AALA201707269046

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,682 hours, 25,293 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: False Activation
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FUEL CENTER TANK PUMP NR 1, LOW PRESSURE ECAM APPEARED AND DISAPPEARED MULTIPLE TIMES DESPITE HAVING NO FUEL IN CENTER TANK. MAINTENANCE REPLACED LEFT CENTER TANK PRESSURE SWITCH (39QA) PER AMM 28-21-15. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
